Constructing Restricted Patterson Measures for Geometrically Infinite Kleinian Groups

Falk, Kurt; Stratmann, Bernd O. (2006). Constructing Restricted Patterson Measures for Geometrically Infinite Kleinian Groups. Acta Mathematica Sinica, 22(2), pp. 431-446. Springer-Verlag 10.1007/s10114-005-0626-1

[img]
Preview
Text
10114_2005_Article_626.pdf - Published Version
Available under License Publisher holds Copyright.

Download (257kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Falk, Kurt

Subjects:

500 Science > 510 Mathematics

ISSN:

1439-8516

Publisher:

Springer-Verlag

Language:

English

Submitter:

Markus Müller

Date Deposited:

17 Jul 2018 14:19

Last Modified:

23 Oct 2019 14:07

Publisher DOI:

10.1007/s10114-005-0626-1

BORIS DOI:

10.7892/boris.117860

URI:

https://boris.unibe.ch/id/eprint/117860

Actions (login required)

Edit item Edit item
Provide Feedback